MAUDE Adverse Event Report: BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; LUER-ENDED BLOOD COLLECTION TUBE SPIKE

BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE; LUER-ENDED BLOOD COLLECTION TUBE SPIKE
Catalog Number 36490200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown device manufacture date: unknown investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed it is observed in the photos a llad device (blue hub) connected to another device (green hub with a needle), blood is seen in this device.The photos are inconclusive for the reported failure.The indicated failure mode for removal force (connectivity) was not observed.In addition, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer® luer-lok¿ access device, the needle was unable to be removed.The patient had to be reinjected for treatment to be administered.

Brand Name
BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE
Common Device Name
LUER-ENDED BLOOD COLLECTION TUBE SPIKE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19656763
Report Number2618282-2024-00070
Device Sequence Number6624464
Product Code JKA
UDI-Device Identifier00382903649020
UDI-Public(01)00382903649020
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number36490200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown